# SDR MVH0064181

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000102000
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INSTALLED IN AIRCRAFT.  ON FIRST FLIGHT, TONES WOULD NOT OPEN AND TRANSMIT WAS BROKEN AND GARBLED.
